Hello and welcome to Healthcare Magic. Thanks for your query.
Increased heart rate
is a common symptom of anxiety and is the reason for the tachycardia
manifested in the EKG. Now, it is important to understand that anxiety can present with not only psychological symptoms but also physical symptoms. Beathing difficulty, hyperventillation, chest discomfort
, etc. are symptoms which are commonly seen in anxiety disorders. Moreover, you have mentioned that you are a 'hypochondriac' and I presume that you mean that you have unfound fears and anxiety regarding your health. So, it is likely that your symptoms are anxiety-related. Howevr, since you have been a smoker, it is important to also rule out any respiratory causes for the shortness of breath
Etizolam is an anti-anxiety agent and Propranolol
is a medication used to control increased heart rate and other physical symptoms of anxiety. In addition to the medication, you would also benefit from psychological therapies like CBT (Cognitive Behaviour Therapy
) and relation therapies to deal with your anxiety.
Wish you all the best.
Dr. Jonas Sundarakumar